Advanced Search
MyIDEAS: Login to save this article or follow this journal

Blocking Efficacy of Small Coalitions in Myopic Economies

Contents:

Author Info

  • Herves-Beloso, Carlos
  • Moreno-Garcia, Emma
  • Nunez-Sanz, Carmelo
  • Rui Pascoa, Mario

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-45R86M1-3/2/54ab5aab170700c21119564873ed4b56
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 93 (2000)
Issue (Month): 1 (July)
Pages: 72-86

as in new window
Handle: RePEc:eee:jetheo:v:93:y:2000:i:1:p:72-86

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Bewley, Truman F, 1973. "The Equality of the Core and the Set of Equilibria in Economies with Infinitely Many Commodities and a Continuum of Agents," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 14(2), pages 383-94, June.
  2. Ostroy, Joseph M & Zame, William R, 1994. "Nonatomic Economies and the Boundaries of Perfect Competition," Econometrica, Econometric Society, vol. 62(3), pages 593-633, May.
  3. Araujo, Aloisio, 1985. "Lack of Pareto Optimal Allocations in Economies with Infinitely Many Commodities: The Need for Impatience," Econometrica, Econometric Society, vol. 53(2), pages 455-61, March.
  4. Brown, Donald J & Lewis, Lucinda M, 1981. "Myopic Economic Agents," Econometrica, Econometric Society, vol. 49(2), pages 359-68, March.
  5. William R. Zame & Robert M. Anderson, 1998. "Edgeworth's conjecture with infinitely many commodities: commodity differentiation," Economic Theory, Springer, vol. 11(2), pages 331-377.
  6. Mas-Colell, Andreu, 1977. "On the Continuous Representation of Preorders," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 18(2), pages 509-13, June.
  7. Grodal, Birgit, 1972. "A Second Remark on the Core of an Atomless Economy," Econometrica, Econometric Society, vol. 40(3), pages 581-83, May.
  8. Mário Rui Páscoa & Carlos Hervés-Beloso & Emma Moreno-García, 1999. "Manipulation-proof equilibrium in atomless economies with commodity differentiation," Economic Theory, Springer, vol. 14(3), pages 545-563.
  9. Mas-Colell, Andreu, 1975. "A model of equilibrium with differentiated commodities," Journal of Mathematical Economics, Elsevier, vol. 2(2), pages 263-295.
  10. Hart, Oliver D, 1979. "Monopolistic Competition in a Large Economy with Differentiated Commodities," Review of Economic Studies, Wiley Blackwell, vol. 46(1), pages 1-30, January.
  11. Schmeidler, David, 1972. "A Remark on the Core of an Atomless Economy," Econometrica, Econometric Society, vol. 40(3), pages 579-80, May.
  12. Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
  13. Mas-Colell, Andreu & Zame, William R., 1991. "Equilibrium theory in infinite dimensional spaces," Handbook of Mathematical Economics, in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 34, pages 1835-1898 Elsevier.
  14. Robert M. Anderson & William R. Zame, 1997. "Edgeworth's Conjecture with Infinitely Many Commodities: L1," Econometrica, Econometric Society, vol. 65(2), pages 225-274, March.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Hervés-Estévez, Javier & Moreno-García, Emma, 2012. "Some remarks on restricted bargaining sets," MPRA Paper 39385, University Library of Munich, Germany, revised 10 Jun 2012.
  2. Carlos Hervés-Beloso & Claudia Meo & Emma Moreno-García, 2014. "Information and size of coalitions," Economic Theory, Springer, vol. 55(3), pages 545-563, April.
  3. Bhowmik, Anuj & Cao, Jiling, 2011. "On the core and Walrasian expectations equilibrium in infinite dimensional commodity spaces," MPRA Paper 35060, University Library of Munich, Germany, revised 28 Nov 2011.
  4. Anuj Bhowmik & Maria Gabriella Graziano, 2014. "On Vind's Theorem for an Economy with Atoms and Infinitely Many Commodities," CSEF Working Papers 364, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
  5. Herves-Beloso, Carlos & Meo, Claudia & Moreno Garcia, Emma, 2011. "On core solutions in economies with asymmetric information," MPRA Paper 30258, University Library of Munich, Germany, revised 12 Apr 2011.
  6. De Simone, Anna & Graziano, Maria Gabriella, 2003. "Cone conditions in oligopolistic market models," Mathematical Social Sciences, Elsevier, vol. 45(1), pages 53-73, February.
  7. Evren, Özgür & Hüsseinov, Farhad, 2008. "Theorems on the core of an economy with infinitely many commodities and consumers," Journal of Mathematical Economics, Elsevier, vol. 44(11), pages 1180-1196, December.
  8. Hervés-Beloso, Carlos & Moreno-García, Emma, 2009. "Large economies and two-player games," Journal of Mathematical Economics, Elsevier, vol. 45(9-10), pages 603-608, September.
  9. Hervés-Beloso, Carlos & Moreno-Garci­a, Emma, 2008. "Competitive equilibria and the grand coalition," Journal of Mathematical Economics, Elsevier, vol. 44(7-8), pages 697-706, July.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:93:y:2000:i:1:p:72-86. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.